# SDR YENA2024122601590

- Difficulty date: December 23, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N517JB
- Make and model: Airbus A320-232
- Aircraft serial: 01327
- Aircraft time: 87,368 hours, 32,570 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ON STRINGER OF DRY BAY LEADING EDGE AREA LOCATED BTW RIB 5 AND RIB 6 ON RH WING; WORK ACCOMPLISHED BY AEROMAN W/O 2024 266/1 2024-444296 ACCOMPLISH REPAIR OF CORROSION FOUND ON THE RH WING DRY BAY AREA BETWEEN RIBS 5-6 AT LEVEL OF STR3 IN ACCORDANCE WITH AEROMAN EA 57-9073-24 REV. 0 (COVER PLUS PART 1) AND AIRBUS RDAF 81469644/003/2024#A AND EC A24-1314-01
